Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have high BP. Have nose burns, blood from anus, bloated regularly and chest burns. Is BP medication causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
Before 1.5 years, I had identified for High BP. From last 1.5 years I am taking 4 bp medicine in morning and 2 in night.
I did routine check up with concern doctor several times and bp is under control from last year.

But with this i have facing few issues like feeling lazy and drowsy most of time(not feeling active).I am getting tied of immediately. This is happening continuously after starting the bp tablets

Current issue is that from last one month
1. I am feeling nose burning and finding bit blood cuts with buckles. Also burning sensation is staying
for long time
2.. with this also Other issue is that I am suffering through constipation
and getting tore anus part so felt burning and also getting bit blood every morning only and burning sensation is staying for few hours
3. Also regularly facing gastric problem and chest burning sometime at night.

I am confused to whom I consult. After continuing BP medicine from last one year i am facing lot of health issue.Also want to know this much medicine is required or not and what to do for my current health issue
Posted Wed, 18 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Shainaz Arif Kaware 3 hours later
Thanks for posting your query.
The fatigue and the lethargy that you have been experiencing is an expected side effect of the anti-hypertensive medication that you are taking. You could talk to your treating physician about changing the drug. However, I must emphasize that taking the drug and making lifestyle changes such as dietary modification and exercise is a must. Hypertension, being a chronic illness, can have XXXXXXX complications in the long term if left untreated. Hence I urge you to discuss these side effects with your physician who can evaluate you and prescribe appropriate therapy.
1.     The burning and the small blood clots that you are complaining could be due to dryness of nasal mucosa or small, unintentional trauma ( sometimes seen even with nose picking). This will be relieved by applying some petroleum jelly to the affected area.
2.     Constipation, which occurs due to reduced intake of fibre and water. Further, since you are also having a small amount of blood in your stools and a burning sensation which persists after a bowel movement, I would suggest that you consult your physician who can examine you and rule out a condition called anal fissure. The following measures will help:
a.     Take plenty of water and liquids
b.     Include plenty of XXXXXXX leafy vegetables and fruits in your diet
c.     Eat food at regular intervals
d.     Avoid eating processed food
3.     As far as the gastric issues are concerned, they can arise both as a side effect of the medication that you are taking (Rosuvas and Loprin) and due to faulty dietary habits. I would suggest the following:
a.     Eat small meals at regular intervals
b.     Avoid spicy food, alcohol, smoking, tea and coffee
c.     Elevate the head side of your bed by about 4-6 inches
d.     Eat atleast 2 hours before going to bed
e.     If the symptoms do not get relieved despite the above measures, consult your physician who can prescribe appropriate therapy like proton pump inhibitors ( eg: omeprazole)

I would suggest that you consult a cardiologist who can tailor your hypertensive medication so that the fatigue and lethargy is relieved. He/she would also be able to effective judge the status of your cholesterol levels and institute effective management.
I hope I have answered your query. Please accept my answer if you have no further queries.
Above answer was peer-reviewed by
Follow-up: Have high BP. Have nose burns, blood from anus, bloated regularly and chest burns. Is BP medication causing this? 4 hours later
Hi Dr. Shainaz ,

Thanks a lot for your advice to my queries.

Only want to ask one more query. Mentally i am feeling upset day by day as why suddenly lot of complication and diseases catching me up, will i go for complete health check up in any reputed hospital?.If yes then what type of check up i will go for,please suggest..

Answered by Dr. Shainaz Arif Kaware 12 hours later
Thanks for writing back.
I understand your concern. But I would like to reassure you that the problems that you are currently suffering from can be well controlled with the appropriate lifestyle measures and drug therapy.
The key to better treatment of high blood pressure (which is the problem that we need to be concerned about the most) is effective lifestyle modification and drug therapy. I would like to re-emphasize that lifestyle modification can reduce or sometimes even eliminate the need for drug therapy. However, treatment must never be discontinued without consulting your physician.
Generally, when a person is diagnosed with increased blood pressure, the following tests are done as a baseline and to detect complications,if any. Please get these investigations done only if they have not been done for you recently:
a.     An electrocardiogram (ECG)
b.     Two dimensional echocardiography
c.     Fasting and 2 hour post prandial blood sugar ( to rule out diabetes)
d.     Fasting lipid profile ( total cholesterol, LDL, HDL and triglycerides)
e.     Kidney function tests ( Blood urea and serum creatinine)
f.     Serum electrolytes ( S. Na+, S.K+, S. HCO3-)
I would suggest that you first consult your cardiologist who will be able to perform a complete evaluation and prescribe appropriate therapy. He would be the best person to decide the tests that you need.
Till then, please follow the following lifestyle measures:
a.     Restrict the amount of salt you take in a day to less that 1 teaspoon in a day
b.     Restrict refined sugar, oil, fried food
c.     Exercise regularly for atleast 50 minutes a day
I hope here I have answered all your queries. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor